For Those on Pregablin

Hi

I have an elderly friend who is on Pregablin (Lyrica) and she is convinced it has caused her to go deaf, she has always had excellent hearing but despite this has noticed some significant hearing loss in one of her ears, it is not wax and her GP thinks it is clinical deafness.

She has taken Lyrica for some time now but when she did some investigation on the net this drug has been linked with deafness and tinnitus. In the States I believe a number of people are intending to sue. Has anyone on it here noticed any problems with their hearing since starting it? Many thanks.

4 Replies

oldestnewest
  • Hi Silverstar, I have been on Pregabalin for several years & have tinnitus & have noticed that my hearing in my left ear is getting bad. I've had tinnitus since I was quite young though, so not sure if it's connected to the meds....... I have noticed I am lip reading more to hear what people are saying & I have to have the subtitles on the tv sometimes, especially if it's an American programme on. I've read the side effects info on the meds & there's always such a lot of things that 'Might' be caused by them, it's always hard to know if anything there could happen to you, plus it's hard to know if anything you have IS caused by your meds or is just coincidence.

    Julie.

  • I stopped Gabba for this reason. I left me with terrible migraine and hearing issues like tinitus and variable hearing. Been off these meds for two years now and still have these problems which the gp says are probably permanent.

  • I stopped taking Gabbapentin an Pregabalin, because both drugs gave me other painful system, and also enhanced the intensity of the pain I was already in. Sx

  • I have been on pregablin a year and I have started to get tinnitus x

You may also like...